# SDR UIEA2019021203199

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,467 hours, 24,336 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C13211
- Part serial: N031785
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RT AFT FUEL PUMP LOW PRESS SWITCH INOP /  ( FUEL PUMP LOW PRESS LIGHTS, -200/-300 )"( R/R RIGHT AFT FUEL PRESS SWITCH PER AMM 28-42-01,THIS CLEARS MDDR 107124. )
